Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

cesi causing a bad miagrine headache

tmcj4ttmcj4 Posts: 13
edited 06/11/2012 - 8:45 AM in Neck Pain: Cervical
I had my last cesi injection yesterday. my head hurt with i went in. today i have on of the worset miagrine. sorry for the misspells. my husband called pain management. in short thenurse told him to tell me to take more tylenol or molrtin. he told them that has be what i've done all night. I am hurting and pucking and the car is the last place i want to be. my question. should i call my family doctor? my husband willbe leavingfor work in 2 hours. which is what he told PM. I have never really complained to these peeps but i feel like im gonna passout on my kids of puke on them, any advice would really help thanks

lycira150 3 a day, mx cotin 3xs a day xanaflex 4mg 3xs a day vivadon 7.5 twice a day. 2 blood pressure meds

any advice will greatly help thanks michlle


  • I am not medically trained, but your post does alarm me. I would contact your doctor in case you have a spinal headache caused by the injection.

    Please let us know how you get on. >:D<

    If it is a spinal headache, I believe that lying down will help a bit. :-)
  • I've had that very same headache. I'm so sorry to hear when patients are having this problem and the doctor's office is ignoring a problem that happens a lot with us Neckies.
    I've had 5 cesi's. The same doctor did all of them and he told me after each one that the nerves would be "upset". He eventually gave me a nerve block in the C2 and C3. This was helpful. I still have a headache everyday...It stays dull on a good day. My chiropractor and PT has also helped. I would also recommend that you get yourself a good ice pack. I swear by mine.
    I hope you're feeling better!

  • I've been thinking of you. :-)
    How are you feeling today?
  • Went to er the doctor didn't even do an xray or anything. He gave me drugs and I slept 6 hrs in the er. What a crock. My pm doctor told me he would not do anything just if it was bad enough go to er. I still have a headache, my eyes are blurry,and the welt on my back(I'm guessing those are the disc) I just want to feel better. I am going to family dr and see if he thinks I need surgery. UGH....I love this site and thanks to all of your replies. It is nice to know we are not alone. Have a great weekend.

  • Sounds like it wasn't a spinal fluid leak headache then. That is good news, but sorry that you have had such a rough ride since your cesi.

    Relax and give yourself time to recover from it. I hope that won't take too long. :-)

Sign In or Register to comment.